# SDR 08FDEA02160

- Difficulty date: June 5, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- Aircraft time: 41,944 hours, 27,669 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655623620
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT HAS STRINGER 27 RT CORRODED BETWEEN STA 720E AND 720F CUT OUT DAMAGED AREA (DIM 17" LONG) AND FABRICATED NEW FILLER FROM BAC 1498-147, 0.090 PO NR 8150104  (DIMENSION 17 INCH LONG) AND SPLICE FROM BAC-1498-131 7075-T6 PO NR 9006222 (DIMENSION 13 INCHES LONG ) IAW B-727 SRM 53-10-3 FIGURE 1 AND 53-10-2 FIGURE 9.  TREATED AND PRIMED PARTS IAW B-727 SRM 51-10-2 AND INSTALLED REPAIR PARTS AT FWD CARGO COMPARTMENT STRINGER 27 RT BETWEEN STA 720E-720F IAW B-727 SRM 51-30-2 AND 53-10-3 FIGURE 1.
